Partial differential equations having orthogonal polynomial solutions

Cited 16 time in webofscience Cited 0 time in scopus
  • Hit : 195
  • Download : 0
We show that if a second order partial differential equation: L[u] := Au-xx + 2Bu(xy) + Cu-yy + Du(x) + Eu-y = lambda(n)u has orthogonal polynomial solutions, then the differential operator L[.] must be symmetrizable and can not be parabolic in any nonempty open subset of the plane. We also find Rodrigues type formula for orthogonal polynomial solutions of such differential equations. (C) 1998 Elsevier Science B.V. All rights reserved.
Publisher
ELSEVIER SCIENCE BV
Issue Date
1998-11
Language
English
Article Type
Article
Citation

JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, v.99, no.1-2, pp.239 - 253

ISSN
0377-0427
URI
http://hdl.handle.net/10203/69372
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡ Click to see webofscience_button
⊙ Cited 16 items in WoS Click to see citing articles in records_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0